Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

3 year old, fever, stomach pain, headache. Taking antibiotics, calpol, fever not reducing

sir my son is 3 years old having fever for more than 5 days, ranges from (98.5 to 99.9), he is having stomach pain and head ache also, my doctor says it looks like stomach infection fever and he suggested antibiotic and calpol for him,i am continuing medicines but fever is still there, suggest me how to reduce the fever
Mon, 4 Nov 2013
Report Abuse
General & Family Physician 's  Response
Hi, low grade fever could be due to the allergy to some foods, tuberculosis, exertion if over active. Chronic urinary tract infection, or viral fevers may some times have low fever if calpol is used.
I advise you to show him to the pediatrician for diagnosis and treatment. He may need to have tests like T.C, D.C, E.S.R,WIDAL, Q.B.C., and urine examination, and stools for reducing substances. Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Antipyretic


3 year old, fever, stomach pain, headache. Taking antibiotics, calpol, fever not reducing

Hi, low grade fever could be due to the allergy to some foods, tuberculosis, exertion if over active. Chronic urinary tract infection, or viral fevers may some times have low fever if calpol is used. I advise you to show him to the pediatrician for diagnosis and treatment. He may need to have tests like T.C, D.C, E.S.R,WIDAL, Q.B.C., and urine examination, and stools for reducing substances. Thank you.